Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe chest pain after doing cmv. Clotting in artery, blood sugar detected. Treatment done, on medication

my wife 46years , cmv done at appolo hydrabad 1992 after bmv failed.taking penidure 12 every 21 days.10days back she had severe chest pain and admitted to a heart centre. clotting in artery was detected by engiogram and heparin treatment done. she also detected to be having blood sugar which she never had earlier and insulin doses recomended.acitrom 2mg ,ecosprin 150 ,lasitactone 25mg,lipicure 40mg ,ivabrad2.5mg mva is around 2.3-2.4sqcm by phtmethod(echo).any advice!
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
i think her MVA is quite acceptable level ,
present issue is clotting in artery and required treatment which she is taking at present
please continue heparin as per cardiologist advice only,
if she has critical block in any artery then consult cardiologist and take definitive treatment,
take care
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor